MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FLUIDSMART FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FLUIDSMART FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Catalog Number P2000
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that patient experienced minor complication of blood clots.There was no mention of any significant delay or tissue damage created by the transient development of blood clots in the irrigant.Once bladder irrigation flow was restored, the blood clots were reported to resolve.
 
Additional Manufacturer Narrative
Alleged failure: power shut off the failure identified in the investigation is inconsistent with the alleged failure.Probable root cause: device not plugged into a dedicated 20a outlet.Per ifu the p2000 requires a dedicated 20a outlet.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FLUIDSMART FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18279425
Report Number3007495879-2023-00004
Device Sequence Number6054852
Product Code HIG
UDI-Device Identifier00860936000310
UDI-Public00860936000310
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K091939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown